# SDR YENA2022071200666

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 02314
- Aircraft time: 67,009 hours, 24,108 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Condition: Dirty
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1731, SLC- LAX. 'FWD CARGO DOOR INDICATION AFTER T/O ( ECAM IND CARGO DOOR (FWD/AFT & BULK) ); CLEANED SENSOR AND CONTACTS AT FWD CARGO DOOR. OPS CHECK GOOD. NO INDICATIONS AT THIS TIME. REF AMM 52-31-24 & AMM 52-31-21. THIS CLEARS MDDR # 478721 MX-4 UPDATED PLACARD REMOVED.'
